# SDR SWAA980900

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD ENTRY DOOR UPPER TORQUE TUBE BOLT IS CHAFFING WEB.  REMOVED AND REPLACED PER BOEING SRM.
